Next Article in Journal
Vibration Characteristics Analysis of the Rub- Impact Rotor System with Mass Unbalance
Previous Article in Journal
Anti-Periodic Solutions for Neural Networks with Delays and Impulses
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2013, 18(1), 62-70; https://doi.org/10.3390/mca18010062

Similarity Solutions for Boundary Layer Equations of a Powel-Eyring Fluid

1
Department of Mathematics, Quaid-i Azam University, Islamabad, Pakistan
2
Department of Mathematics, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
3
Department of Mechanical Engineering, Celal Bayar University, 45140, Muradiye, Manisa, Turkey
*
Author to whom correspondence should be addressed.
Published: 1 April 2013
PDF [225 KB, uploaded 4 March 2016]

Abstract

Boundary layer equations are derived for the first time for the Powel-Eyring fluid model, a non-Newtonian model proposed for pseudoplastic behavior. Using a scaling symmetry of the equations, partial differential system is transferred to an ordinary differential system. Resulting equations are numerically solved using a finite difference algorithm. Effects of non-Newtonian parameters on the solutions are discussed.
Keywords: non-newtonian fluid; powel-eyring fluid; boundary layer theory; similarity transformations non-newtonian fluid; powel-eyring fluid; boundary layer theory; similarity transformations
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).
SciFeed

Share & Cite This Article

MDPI and ACS Style

Hayat, T.; Pakdemirli, M.; Aksoy, Y. Similarity Solutions for Boundary Layer Equations of a Powel-Eyring Fluid. Math. Comput. Appl. 2013, 18, 62-70.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top